MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HD STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HD STEPPED TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1553201
Health Effect - Clinical Code No Information (3190)
Date of Event 11/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
The nexsite device was successfully placed on (b)(6) 2016.On (b)(6) 2016, the patient experienced a clotted catheter.Cathflo was given in an attempt to de-clot.The device was removed on (b)(6) 2016 and the event resolved.

Brand Name
NEXSITE HD STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key6165679
Report Number3008110587-2016-00045
Device Sequence Number18926533
Product Code MSD
UDI-Device Identifier05391525640044
UDI-Public(01)05391525640044(17)170101(10)43336
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/01/2017
Device Catalogue NumberNEXHD1553201
Device Lot Number43336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight59